# SDR ASAA2013011093652

- Difficulty date: January 10, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N531AS
- Make and model: Boeing 737890
- Aircraft serial: 35199
- Aircraft time: 10,531 hours, 3,272 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Lt A/C Pack
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED ON FINAL APPROACH.  PERFORMED BIT CHECK ON BOTH TEMP CONTROLLERS REF TASK 21-62 TASK 801 NO FAULTS LOGGED, GROUND VERIFICATION CHECKED GOOD REF MM 21-61-00-700-806.  ACFT OK FOR CONTINUED SERVICE.
